# SDR SWAA2021080590731

- Difficulty date: June 8, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,009 hours, 11,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL FWD CARGO FLOOR PANELS DAMAGED / REPLACED DAMAGED PANELS.
